# SDR AUS20010897

- Difficulty date: June 5, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: AH533
- Condition: Cracked
- Location: Mlg Door
- Part time: 44,768 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR DOOR AFT ACTUATOR CRACKED AND LEAKING. LOSS OF HYDRAULIC FLUID.
